RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 2023 Volume 114, Issue 6, Pages 1184–1194 (Mi mzm14276)

Transmutation Operators for Eigenfunctions of Certain Differentiation Operators and Their Fractional Powers

A. V. Dzarakhokhov

Gorsky State Agrarian University, Vladikavkaz, 362040, Russia

Abstract: Differential operators of integer and fractional order and their eigenfunctions are considered. Transmutation operators relating eigenfunctions of these differential operators are constructed, which can be used to solve Sturm–Liouville problems for equations containing the differential operators under consideration.

Keywords: transmutation operator, eigenfunction, Riemann–Liouville fractional derivative, Bessel fractional derivative, Mittag-Leffler function, Fox–Wright function.

Received: 22.03.2022
Revised: 05.05.2022

Language: English


 English version:
Mathematical Notes, 2023, 114:6, 1184–1194

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025